MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3544150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: capsular contracture date of explantation: (b)(6) 2024.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast augmentation surgery with implantation of a 150cc mentor memorygel breast implant prosthesis.Post-operatively, the patient reported she experienced capsular contracture of the left breast.As a result, the patient is scheduled for breast implant removal and replacement on approximately (b)(6) 2024.The date of event was not provided to mentor.As the side indications for the reported devices were not provided, the serial numbers for both products are being provided as device a - serial number: (b)(6) and device b - serial number: (b)(6).The lot numbers are the same for both devices.Several follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.
Additional Manufacturer Narrative
On november 21, 2023, mentor received the following additional information.Mammogram and ultrasound imaging was conducted and results indicated benign calcifications in the breasts with a right breast cyst.As an event for the contralateral side was indicated, another file was generated to document the event.This report is for the left breast prosthesis.Refer to manufacturing report number 1645337-2023-14590 for the contralateral event.Manufacturer¿s reference number: (b)(4).